PDA

View Full Version : Thermocin side effects



CBrons
10-24-2005, 05:05 PM
what are some side effects of using thermocin?

chris mason
10-24-2005, 06:53 PM
what are some side effects of using thermocin?

What specifically would you like to know? Are you currently using the product or are you considering it and wondering about safety?

CBrons
10-24-2005, 08:21 PM
I am currently using the product.

chris mason
10-25-2005, 09:54 AM
Read the "Warning" portion on the bottle's label.

If you feel that you are experiencing any negative side effects I suggest you stop taking the product and immediately see your doctor.

chris mason
10-25-2005, 10:10 AM
I just responded to your dosing question in the other thread and I think you may be overdosing the product.

Read my answer in the other thread. You do NOT take Thermocin 4 or 6 times per day! You only take a maximum of 6 capsules per day! You should take it in the morning (either 2 or 3 capsules) and then again in the afternoon (either 2 or 3 capsules).

Chris686
10-30-2005, 08:17 PM
Whoa.
He must be speeding like crazy.

Genacide
10-31-2005, 06:42 AM
Side effects may include: Loss of fat, increase of energy, better workouts, better feeling of well-being, and the opposite sex attracted more to you.

:)

Saint Patrick
10-31-2005, 12:28 PM
I never noticed any unwanted sides, and that was from the original formula before the ephedra ban.

malkore
11-01-2005, 01:42 PM
Some days I get headaches in the afternoon. However, I can go days without any problems, so its hard for me to say "it's the Thermocin". Rather I think it's the Thermocin and several other things (stress, lack of adequate hydration, too much caffine in the a.m.) that lead up to it.

Genacide
11-01-2005, 01:54 PM
Some days I get headaches in the afternoon. However, I can go days without any problems, so its hard for me to say "it's the Thermocin". Rather I think it's the Thermocin and several other things (stress, lack of adequate hydration, too much caffine in the a.m.) that lead up to it.

Dehydration always gives me headaches.

briancurran01
11-02-2005, 08:20 AM
make sure to drink TONS of water. i am using HEAT stack which is not really a thermogenic, but does some of the same things...if i dont drink enough water i feel like crud. How much water are you drinking?